I took Dianette for 18 months for acne. I didn't have any bad side effects, although I was a bit achey the first month or so, this wore off. It didn't do wonders for my acne but it did calm it down quite a lot. I say it's worth trying (especially if you take a contraceptive pill anyway) as it did help, and others have had great success.<br/>I have since come off Dianette and went onto Cilest, which I would highly recommend as it cleared my skin up within a month. (Unfortunately I got really bad water retention so now have to switch after 4 months, and I'm gutted to come off it, but others may not get this side effect :) )
This worked wonders for me! I once had moderate acne, which was greatly helped by a 5% Benzoyl Peroxide cream and a change in my skincare. However, soon it didn't work so well anymore and I was left with mild yet persistent and extremely stubborn acne and red marks from old acne. I tried many home remedies, shop-bought creams, washes, masks, I tried changing my diet but that didn't work for me - and then my Doctor prescribed me Epiduo.<br/>The first time I used it, I made the huge mistake of treating it like my old BP cream which my skin could handle quite well. My skin burned so bad I nearly cried! I gave it a miss for a night and tried it again - this time I used literally a pea sized amount for my entire face. It still burned a lot but a little more bearable. I used it every other night whilst my skin built up a tolerance, and then used a moisturiser in the morning. I actually saw results pretty quick...within a couple of weeks I was getting compliments from friends and colleagues on how well I looked. Now I've been using it for 3 months and I only get the odd spot here and there (usually during that time of the month), which are quickly dealt with with Epiduo. It has helped fade red marks a little too which is a bonus. I do still have a few little bumps that it doesn't seem to be helping, but I'm the only person who can notice them.<br/>The only drawback I can think of is that after 3 months my skin seems to be getting oily, whilst I usually have normal/dry skin - the only change I can think of is the Epiduo. That said, I have changed my contraceptive pill, though haven't done any research into whether this can cause oily skin.<br/>Overall, I would recommend giving this a go. I was reluctant to at first, thinking - if BP didn't fix my skin why would this be any different? - but I'm so glad I tried it. I can now sit in board room meetings without feeling like the token acne-ridden teenager! It's important to understand that everyone's skin is different though, so what works for one person may not work for another.